# SDR JJBA20230317022

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 39,347 hours, 26,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18A CEILING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT 18A CEILING EMERGENCY LIGHT. OPS CHECK SAT
